4 doctors weighed in:

My doctor started me on citalopram for some bad things going on. I couldn't fall asleep until 4am, is this a side effect? They said sleepiness.

4 doctors weighed in
Dr. Robert Killian
General Practice
3 doctors agree

In brief: Citalopram effects

Citalopram, in about 4% of patients will make them sleepless and it is recommended in these patients to take the pill first thing in the morning.
About 5% get sleepy and they have to take it at bedtime.

In brief: Citalopram effects

Citalopram, in about 4% of patients will make them sleepless and it is recommended in these patients to take the pill first thing in the morning.
About 5% get sleepy and they have to take it at bedtime.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors